Remarks on the index theorem for families of Dirac operators on manifolds with boundary

Jeff Cheeger, Jean Michel Bismut

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationUnknown publication
PublisherPitman Press
Pages59-83
StatePublished - 1990

Cite this

Cheeger, J., & Bismut, J. M. (1990). Remarks on the index theorem for families of Dirac operators on manifolds with boundary. In Unknown publication (pp. 59-83). Pitman Press.